Hi all! I am 28, approx. 275lbs, 5'10, and have hypothyroidism. I've been taking Belviq for 13 days now and haven't lost a single pound. I've never been a big eater, my weight gain has come on slowly because of my hypo and having kids. I exercise for about an hour/5 days a week doing cardio and weight lifting. I was really hoping Belviq could help me lose this extra weight but nothing's happening. My free 15 days is almost up and I am wondering if I should even bother refilling it, especially since I'm going to have to pay for it this time. Any advice?
You have a unique problem, I am too hypothyroid. I had to cut back extremely to lose weight with the Belviq. 5 to 700 hundred calories a day.
It is because of the hypothyroidism. I don't care that the doctor states it is not because of the thyroid. It is and you have to try harder and it sucks!
Hello- Our stories are very similar! I am a 30 year old Mom of 2, 290 and 5'11. I've belviq for 5 weeks and have lost 25 lbs! After 2nd pregnancy I was diagnosed with Hashimoto's thyroiditis and insullin resistance to go along with my PCOS. I'm lucky my insurance covers it and my copay is only $45 a month. Stick to it!
I responded great to Belviq for the first week or two. It really suppressed my appetite. Now it's been 12 weeks and it doesn't seem to be doing much. I have lost 24 pounds. I need to lose 76 more. However I think exercise and healthy eating choices are the reason. Belviq got me started but I'm hungry again. I just pick healthier snacks and meals most of the time. I also walk 2-3 miles every day. I now pay $75/month and wonder if it's worth it. I see my doctor in two weeks and plan to discuss it.
- Belviq Information for Consumers
- Belviq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Belviq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Mar 2014 • 3 answers
Posted 3 Apr 2014 • 2 answers
Posted 26 Jan 2015 • 1 answer
Belviq - how does 20mg compare to other psychotropic medications should I be worried its too strong?
Posted 7 Oct 2017 • 0 answers
Posted 13 Jun 2018 • 0 answers